Studies on the Johnstonianidae (Acari, Parasitengona)

Date
1957-10
Authors
Newell, Irwin M.
Contributor
Advisor
Department
Instructor
Depositor
Speaker
Researcher
Consultant
Interviewer
Journal Title
Journal ISSN
Volume Title
Publisher
University of Hawai'i Press
Volume
Number/Issue
Starting Page
Ending Page
Alternative Title
Abstract
Description
Keywords
Citation
Newell IM. 1957. Studies on the Johnstonianidae (Acari, Parasitengona). Pac Sci 11(4): 396-466.
Extent
Format
Geographic Location
Time Period
Related To
Rights
Rights Holder
Email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.